# SDR SWAA011269

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 54,643 hours, 58,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 26955
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SERVICE CHECK, FOUND FWD ENTRY DOOR EMERGENCY LIGHT INOP. R&R EMERGENCY LIGHT PER MM.
